Astrophysics and Space Science

, Volume 165, Issue 2, pp 261–297 | Cite as

Time-dependentX- andY-functions for anisotropically scattering inhomogeneous atmosphere by principle of invariance

  • S. Karanjai
  • G. Biswas


The nonlinear integral equations forX- andY-functions have been developed for an inhomogeneous atmosphere scattering anisotropically using the principle of invariance. The anisotropy is represented by means of a phase function expressed in terms of finite-order Legendre polynomials.


Atmosphere Anisotropy Integral Equation Phase Function Legendre Polynomial 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Chandrasekhar, S.: 1960,Radiative Transfer, Dover Reprint.Google Scholar
  2. Matsumoto, M.: 1967a,Publ. Astron Soc. Japan 19, 163.Google Scholar
  3. Matsumoto, M.: 1967b,Publ. Astron Soc. Japan 19, 434.Google Scholar
  4. Matsumoto, M.: 1969,Publ. Astron Soc. Japan 21, 1.Google Scholar
  5. Ueno, S.: 1965,J. Math. Anal. Appl. 11, 11.Google Scholar

Copyright information

© Kluwer Academic Publishers 1990

Authors and Affiliations

  • S. Karanjai
    • 1
  • G. Biswas
    • 1
  1. 1.Department of MathematicsNorth Bengal UniversityWest BengalIndia

Personalised recommendations